Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Started feeling severe pain after terminating pregnancy. What's going on?

hello i was a month pregnant and went to see a gynecology she gave me some drugs to terminate the pregnancy, then after a month i started feeling this severe pain somewhere in the lower side of my abdomen .,. have been to the doctor they checked me but they all dont seem to know whats going on with me..plzzz i need help because i cant bear this pain anymore....need serious help thanks..
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
Before taking tablets for abortion better to undergo ultrasound once to confirm the intrauterine pregnancy, the gestational age and to rule out the possibility of ectopic pregnancy.
Anyhow now you once consult your doctor and undergo ultrasound to rule out the possibility of any retained products or endometritis.
Depending on the report further treatment can be taken.

Take care
Answered: Sat, 1 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor